Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

What to do or take for decreased energy

From: GODSCHILD - 26 weeks 3 days ago

I have a Pituitary tumor and since I started taking my medication I have almost no energy. I am tired almost everyday on the days I take my medication I sleep most the day away. I also have arthritis with possible disc disease and can't take my pain/ muscle relaxer because it makes the tiredness worse. I see my Endocrinologist in a couple of days and the Neurosurgeon next week. Will be asking them both about the tiredness and daily headaches no matter what I do. If anyone has experienced this what worked for you that didn't involve prescription drugs. I have five physical therapy appointments left for my back leg and arm and sometimes feel worse when I leave because it wears me out.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
Enter email
close X